Alert archive / Alabama / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 129, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Oct 24, 2010, 8:32 PM CDT for Monroe County, Wilcox County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 24, 2010, 8:32 PM CDT (01:32 UTC)
- Expired
- Oct 24, 2010, 9:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Monroe County, AL, Wilcox County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.5 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1728 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 232 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
577
WUUS54 KMOB 250132
SVRMOB
ALC099-131-250215-
/O.NEW.KMOB.SV.W.0129.101025T0132Z-101025T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
832 PM CDT SUN OCT 24 2010
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN MONROE COUNTY IN SOUTH CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF MONROEVILLE...
SOUTHEASTERN WILCOX COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 915 PM CDT
* AT 831 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF MONROEVILLE...
OR 7 MILES NORTHWEST OF PETERMAN...AND MOVING NORTHEAST AT 30 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BEATRICE AROUND 850 PM CDT...
VREDENBURGH AROUND 855 PM CDT...
OAK HILL AND PINE APPLE AROUND 915 PM CDT...
&&
LAT...LON 3194 8691 3178 8692 3172 8701 3171 8705
3169 8706 3150 8734 3161 8751 3207 8722
TIME...MOT...LOC 0132Z 217DEG 28KT 3163 8735
$$2 follow-up statements
972
WWUS54 KMOB 250143
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
843 PM CDT SUN OCT 24 2010
ALC099-131-250215-
/O.CON.KMOB.SV.W.0129.000000T0000Z-101025T0215Z/
MONROE AL-WILCOX AL-
843 PM CDT SUN OCT 24 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN WILCOX AND NORTHEASTERN MONROE COUNTIES...
AT 840 PM CDT...NATIONAL WEATHER SERVICE RADAR CONTINUED TO INDICATE
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS OVER 60 MPH. THIS STORM WAS NEAR RIVER RIDGE...OR
ABOUT 16 MILES NORTH OF MONROEVILLE...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
NADAWAH AROUND 850 PM CDT...
FATAMA AROUND 855 PM CDT...
NEENAH AND ESTELLE AROUND 900 PM CDT...
DARLINGTON...ROSEBUD...SHAWNEE AND OAK HILL AROUND 905 PM CDT...
HAMBURG AROUND 910 PM CDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3194 8691 3191 8691 3163 8718 3174 8743
3207 8722
TIME...MOT...LOC 0143Z 213DEG 36KT 3179 8729
$$399
WWUS54 KMOB 250203
SVSMOB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
903 PM CDT SUN OCT 24 2010
ALC099-250213-
/O.CAN.KMOB.SV.W.0129.000000T0000Z-101025T0215Z/
MONROE AL-
903 PM CDT SUN OCT 24 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONROE COUNTY IS
CANCELLED...
LAT...LON 3207 8722 3194 8691 3184 8700 3183 8720
3184 8722 3184 8737
TIME...MOT...LOC 0203Z 215DEG 27KT 3192 8723
$$
ALC131-250215-
/O.CON.KMOB.SV.W.0129.000000T0000Z-101025T0215Z/
WILCOX AL-
903 PM CDT SUN OCT 24 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN WILCOX COUNTY...
AT 859 PM CDT... CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS OVER 60 MPH. THIS STORM WAS NEAR FATAMA...OR ABOUT 7 MILES
SOUTH OF CAMDEN...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
ESTELLE...SHAWNEE...ROSEBUD AND OAK HILL AROUND 910 PM CDT...
SHAWNEE...DARLINGTON...HAMBURG AND ALLENTON AROUND 915 PM CDT...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE
INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
LAT...LON 3207 8722 3194 8691 3184 8700 3183 8720
3184 8722 3184 8737
TIME...MOT...LOC 0203Z 215DEG 27KT 3192 8723
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 24, 3:35 PM CDT, 4 hours 57 minutes earlier.
Area forecast discussion, Oct 24, 3:35 PM CDT, 4 hours 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 335 PM CDT SUN OCT 24 2010 .SHORT TERM (TONIGHT THROUGH TUESDAY)...SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO INCREASE ACROSS THE GULF COAST AHEAD OF AN APPROACHING SHORTWAVE CURRENTLY LOCATED MOVING ACROSS THE ARKLATEX. THIS SYSTEM WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO THE AREA TONIGHT INTO EARLY MONDAY BEFORE THE SHORTWAVE EJECTS TO THE NORTHEAST ON MONDAY. INSTABILITY VALUES WILL INCREASE TONIGHT AS STEEP MID LEVEL LAPSE RATES NEAR 7C/KM OVERSPREAD AN INCREASINGLY WARM AND MOIST BOUNDARY LEVEL. MEANWHILE DEEP LAYER SHEAR VALUES OF 40 TO 45 KTS WILL AIDE STORM ORGANIZATION. THE BEST SRH VALUES REMAIN TO OUR NORTHEAST TONIGHT CLOSER TO THE CORE OF THE LOW LEVEL JET. AT THIS TIME IS APPEARS THE NORTHERN PARTS OF THE AREA WILL HAVE THE GREATEST CHANCE OF SEEING AN ISOLATED SEVERE STORM AS THIS IS WHERE THE BEST INSTABILITY AND SHEAR WILL OVERLAP. HOWEVER...THE LACK OF A SIGNIFICANT LOW LEVEL FOCUS AND FACT THAT THE SHORTWAVE WILL BE SHEARING OUT AS IT MOVES ACROSS WILL MITIGATE THE THREAT. DAMAGING WIND GUSTS AND LARGE HAIL WILL BE THE PRIMARY THREATS IN ANY SEVERE THUNDERSTORMS. AS THE UPPER SYSTEM MOVES NORTHEAST...RAIN CHANCES WILL DECREASE FOR MONDAY AFTERNOON INTO TUESDAY. HOWEVER...THERE WILL NOT BE A COLD FRONT TO CLEAR THE AIRMASS OUT SO CONDITIONS WILL REMAIN WARM AND MUGGY THROUGH TUESDAY. HIGHS WILL BE IN THE LOW TO MID 80S WITH LOWS IN THE MID AN UPPER 60S INLAND TO AROUND 70 ALONG THE COAST. /13 .LONG TERM (WEDNESDAY THROUGH SATURDAY)...RAIN CHANCES WILL INCREASE AGAIN WEDNESDAY AHEAD OF A COLD FRONT THAT WILL SINK SOUTHWARD ACROSS THE AREA ON THURSDAY. AHEAD OF THE FRONT...ABOVE NORMAL TEMPS ARE EXPECTED AGAIN ON WEDNESDAY...WITH TEMPS DROPPING BACK TO MORE TYPICAL FALL WEATHER FRIDAY THROUGH SATURDAY IN THE WAKE OF THE FRONT. THE UPPER DYNAMICS WITH THIS SYSTEM WILL REMAIN WELL REMOVED FROM THE FRONT. THUS...ONLY SCATTERED SHOWERS AND THUNDERSTORMS WITH LITTLE CHANCE OF ANY STRONG STORMS. /13 && .AVIATION...[24/18Z ISSUANCE]...WITH INCREASING LOW LEVEL FLOW OFF THE GULF AND INCREASES IN LOW MOISTURE LEVELS OVER THE AREA...MARGINAL VFR/MVFR CIGS/VSBYS WILL DETERIORATE TO MVFR/IFR CONDITIONS THIS AFTERNOON AND EARLY EVENING. THE LOWEST CIGS/VISBYS ARE EXPECTED DURING THE OVERNIGHT HOURS INTO MONDAY MORNING AS AN UPPER SYSTEM PASSES NEAR THE AREA AND THUNDERSTORMS INCREASE IN COVERAGE. /22 && .MARINE...SURFACE HIGH PRESSURE CENTERED ACROSS THE WESTERN ATLANTIC WILL MOVE SLOWLY EAST THROUGH THE MIDDLE OF NEXT WEEK. THIS WILL MAINTAIN A LIGHT TO MODERATE SOUTHERLY WIND FLOW OVER THE NORTH CENTRAL GULF THROUGH NEXT WEDNESDAY. A COLD FRONT APPROACHING THE AREA FROM THE NORTHWEST THURSDAY MORNING IS FORECAST TO MOVE OFF THE GULF COAST ON THURSDAY...FOLLOWED BY A MODERATE TO STRONG OFFSHORE WIND FLOW THURSDAY NIGHT AND FRIDAY. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 67 84 70 85 / 60 30 10 20 PENSACOLA 70 83 71 83 / 60 40 10 20 DESTIN 71 82 71 80 / 40 50 10 20 EVERGREEN 65 86 68 86 / 60 40 10 20 WAYNESBORO 64 86 70 86 / 60 30 10 20 CAMDEN 64 86 68 87 / 60 50 10 20 CRESTVIEW 66 86 68 85 / 60 50 10 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Oct 24, 5:45 AM CDT, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 545 AM CDT SUN OCT 24 2010 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-251200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 545 AM CDT SUN OCT 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY THROUGH TONIGHT AS AN UPPER SYSTEM PASSES FROM OVER THE SOUTHERN PLAINS TO OVER THE SOUTHEASTERN STATES TODAY THROUGH TONIGHT...ENOUGH INSTABILITY AND WIND SHEAR WILL ACCOMPANY THIS SYSTEM FOR A SLIGHT RISK OF SEVERE WEATHER. TIMING FOR THE AREA IS THE STRONGEST WEATHER STARTING TO MOVE OVER THE AREA AROUND MIDNIGHT...AND MOVE EAST OF THE AREA AROUND SUNRISE MONDAY. THOUGH SHOWERS AND THUNDERSTORMS ARE POSSIBLE BEGINNING THIS AFTERNOON AND EVENING...THE GREATEST CHANCE FOR ANY TO BECOME STRONG TO SEVERE WILL BE DURING THE OVERNIGHT HOURS. WITH FAVORABLE INSTABILITY...BUT SOMEWHAT LIMITED WIND SHEAR...LARGE HAIL WILL BE THE GREATEST THREAT. WINDS GUSTING TO 60 MPH IN BOWING SEGMENTS ARE ALSO POSSIBLE. WINDS WILL BECOME MODERATE OVERNIGHT...INCREASING THE RISK TO SMALL CRAFT.SMALL CRAFT ARE URGED TO EXERCISE CAUTION OVERNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE SYSTEM THAT WILL BE MOVING OVER THE AREA TONIGHT WILL BE EXITING THE AREA MONDAY MORNING. WINDS WILL SETTLE MONDAY AND MONDAY NIGHT...DECREASING THE RISK TO SMALL CRAFT...BUT AS ANOTHER PAIR OF UPPER SYSTEMS MOVE OVER THE AREA TUESDAY INTO TUESDAY NIGHT AND THURSDAY INTO THURSDAY NIGHT. THE SYSTEM MOVING OVER THE AREA WILL BE SOMEWHAT DISORGANIZED IN THAT THE BEST INSTABILITY WILL BE CLOSER TO THE COAST...WHILST THE BEST DYNAMICS WILL BE WELL TO THE NORTH...OVER THE TENNESSEE RIVER VALLEY. THIS WILL HELP TO LIMIT THE RISK OF ANY THUNDERSTORMS BECOMING STRONG TO SEVERE...THOUGH A FEW MAY STILL BECOME STRONG. THE SYSTEM MOVING OVER THE AREA THURSDAY INTO THURSDAY NIGHT WILL REMAIN WELL NORTH OF THE AREA...BUT WILL BE STRONG ENOUGH TO PUSH A FRONT ACROSS THE AREA LATE THURSDAY THROUGH THURSDAY NIGHT...BRINGING STRONG OFFSHORE WINDS AND AN EVEN GREATER RISK TO SMALL CRAFT. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 24, 4:55 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 455 PM CDT SUN OCT 24 2010 ALZ061-242230- UPPER MOBILE AL- 455 PM CDT SUN OCT 24 2010 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA THROUGH 530 PM CDT... AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES WEST OF SARALAND...OR 6 MILES WEST OF OAK GROVE...AND MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... MOUNT VERNON AROUND 530 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. &&
Local storm report, Oct 24, 5:13 PM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
513 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL WILMER 30.82N 88.36W
10/24/2010 E0.88 INCH MOBILE AL PUBLIC
THE PUBLIC REPORTED NICKEL SIZE HAIL IN WILMER.
&&
KCSpecial weather statement, Oct 24, 6:21 PM CDT, 2 hours 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 621 PM CDT SUN OCT 24 2010 ALZ051>053-242345- WASHINGTON AL-CLARKE AL-CHOCTAW AL- 621 PM CDT SUN OCT 24 2010 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN WASHINGTON...WESTERN CLARKE AND SOUTHERN CHOCTAW COUNTIES IN SOUTHWEST ALABAMA THROUGH 645 PM CDT... AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTH OF CHATOM...OR NEAR MILLRY...AND MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... SILAS AROUND 635 PM CDT... COFFEEVILLE AROUND 645 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. PEA TO NICKEL SIZE HAIL IS ALSO POSSIBLE WITH THIS STORM. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
Special weather statement, Oct 24, 7:10 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 710 PM CDT SUN OCT 24 2010 ALZ062-064-250045- UPPER BALDWIN AL-LOWER BALDWIN AL- 710 PM CDT SUN OCT 24 2010 ...A LINE OF STRONG WINDS WILL AFFECT WESTERN BALDWIN COUNTY IN SOUTHWEST ALABAMA THROUGH 745 PM CDT... AT 706 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SHOWERS AND A FEW THUNDERSTORMS PRODUCING GUSTY WINDS ALONG A LINE EXTENDING FROM DAPHNE TO POINT CLEAR...AND MOVING NORTHEAST AT 30 MPH. THESE THUNDERSTORMS WILL BE NEAR... JACKSON OAK...DAPHNE AROUND 720 PM CDT... SPANISH FORT...JACKSON OAK AROUND 725 PM CDT... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. &&
Special weather statement, Oct 24, 7:17 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 717 PM CDT SUN OCT 24 2010 ALZ061-250045- UPPER MOBILE AL- 717 PM CDT SUN OCT 24 2010 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MOBILE COUNTY IN SOUTHWEST ALABAMA THROUGH 745 PM CDT... AT 716 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF CITRONELLE TO 6 MILES NORTHEAST OF CREOLA...AND MOVING NORTH AT 35 MPH. THESE STRONG THUNDERSTORMS WILL BE NEAR... MOUNT VERNON...CITRONELLE AROUND 730 PM CDT... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. &&
Special weather statement, Oct 24, 8:23 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 823 PM CDT SUN OCT 24 2010 ALZ053>055-250230- MONROE AL-CLARKE AL-WILCOX AL- 823 PM CDT SUN OCT 24 2010 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN MONROE... NORTHERN CLARKE AND WILCOX COUNTIES IN SOUTHWEST ALABAMA...THROUGH 930 PM CDT... AT 821 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 18 MILES NORTHWEST OF GROVE HILL TO 9 MILES NORTHEAST OF MONROEVILLE...AND MOVING NORTHEAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL BE NEAR... MIDWAY...BEATRICE AROUND 835 PM CDT... THOMASVILLE...VREDENBURGH AROUND 840 PM CDT... AL 47 AND CR 29 AROUND 845 PM CDT... YELLOW BLUFF...PINE HILL AROUND 850 PM CDT... PINE APPLE...OAK HILL AROUND 855 PM CDT... CAMDEN AROUND 900 PM CDT... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THESE STORMS APPROACH. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 7:00 PM CDT | Areal Flood Advisory | MOB | Baldwin | 60 min |
| Oct 24, 8:26 PM CDT | Special Marine Warning | MOB | 64 min | |
| Oct 24, 8:30 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Wilcox | 45 min |
| Oct 24, 9:16 PM CDT | Tornado Warning | MOB | Baldwin | 44 min |
| Oct 24, 10:52 PM CDT | Tornado Warning | MOB | Escambia | 39 min |
| Oct 24, 11:15 PM CDT | Tornado Warning | MOB | Conecuh, Covington, Escambia | 45 min |
| Oct 24, 11:39 PM CDT | Special Marine Warning | MOB | 51 min | |
| Oct 24, 11:52 PM CDT | Tornado Warning | MOB | Covington | 38 min |
| Oct 25, 3:19 AM CDT | Severe Thunderstorm Warning | MOB | Choctaw | 41 min |
| Oct 25, 4:42 AM CDT | Tornado Warning | MOB | Baldwin, Clarke, Washington | 23 min |
| Oct 25, 5:15 AM CDT | Areal Flood Advisory | MOB | Mobile | 60 min |
| Oct 25, 5:20 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 40 min |
| Oct 25, 5:23 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 25 min |
| Oct 25, 5:59 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 46 min |
| Oct 25, 6:03 AM CDT | Tornado Warning | MOB | Baldwin | 27 min |
| Oct 25, 6:26 AM CDT | Areal Flood Advisory | MOB | Baldwin, Conecuh, Escambia, Monroe | 2 hr |
| Oct 25, 6:28 AM CDT | Tornado Warning | MOB | Baldwin | 32 min |
| Oct 25, 6:44 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 36 min |
| Oct 25, 7:01 AM CDT | Areal Flood Advisory | MOB | Baldwin | 59 min |
| Oct 25, 7:21 AM CDT | Areal Flood Advisory | MOB | Conecuh, Escambia, Monroe | 54 min |
| Oct 25, 8:13 AM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Escambia | 2 min |
| Oct 25, 8:18 AM CDT | Severe Thunderstorm Warning | MOB | Covington, Crenshaw | 42 min |
| Oct 25, 1:06 PM CDT | Tornado Warning | MOB | Conecuh, Escambia | 39 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.